For
where
Pour
où
Keywords: Contractive polynomial, shift radix system, periodic orbit
Peter Kirschenhofer 1 ; Attila Pethő 2 ; Paul Surer 3 ; Jörg Thuswaldner 1
@article{JTNB_2010__22_2_421_0, author = {Peter Kirschenhofer and Attila Peth\H{o} and Paul Surer and J\"org Thuswaldner}, title = {Finite and periodic orbits of shift radix systems}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {421--448}, publisher = {Universit\'e Bordeaux 1}, volume = {22}, number = {2}, year = {2010}, doi = {10.5802/jtnb.725}, mrnumber = {2769072}, zbl = {1223.11012}, language = {en}, url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.725/} }
TY - JOUR AU - Peter Kirschenhofer AU - Attila Pethő AU - Paul Surer AU - Jörg Thuswaldner TI - Finite and periodic orbits of shift radix systems JO - Journal de théorie des nombres de Bordeaux PY - 2010 SP - 421 EP - 448 VL - 22 IS - 2 PB - Université Bordeaux 1 UR - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.725/ DO - 10.5802/jtnb.725 LA - en ID - JTNB_2010__22_2_421_0 ER -
%0 Journal Article %A Peter Kirschenhofer %A Attila Pethő %A Paul Surer %A Jörg Thuswaldner %T Finite and periodic orbits of shift radix systems %J Journal de théorie des nombres de Bordeaux %D 2010 %P 421-448 %V 22 %N 2 %I Université Bordeaux 1 %U https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.725/ %R 10.5802/jtnb.725 %G en %F JTNB_2010__22_2_421_0
Peter Kirschenhofer; Attila Pethő; Paul Surer; Jörg Thuswaldner. Finite and periodic orbits of shift radix systems. Journal de théorie des nombres de Bordeaux, Tome 22 (2010) no. 2, pp. 421-448. doi : 10.5802/jtnb.725. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.725/
[1] S. Akiyama, T. Borbély, H. Brunotte, A. Pethő, and J. M. Thuswaldner, Generalized radix representations and dynamical systems. I. Acta Math. Hungar. 108 (2005), 207–238. | Zbl
[2] S. Akiyama, H. Brunotte, A. Pethő, and W. Steiner, Remarks on a conjecture on certain integer sequences. Period. Math. Hungar. 52 (2006), 1–17. | Zbl
[3] S. Akiyama, H. Brunotte, A. Pethő, and W. Steiner, Periodicity of certain piecewise affine planar maps. Tsukuba J. Math. 32 (2008), 197–251. | MR
[4] S. Akiyama, H. Brunotte, A. Pethő, and J. M. Thuswaldner, Generalized radix representations and dynamical systems. II. Acta Arith. 121 (2006), 21–61. | MR | Zbl
[5] S. Akiyama, C. Frougny, and J. Sakarovitch, Powers of rationals modulo 1 and rational base number systems. Israel J. Math. 168 (2008), 53–91. | MR
[6] D. W. Boyd, The beta expansion for Salem numbers. In Organic mathematics (Burnaby, BC, 1995), vol. 20 of CMS Conf. Proc. Amer. Math. Soc., Providence, RI, 1997, 117–131. | MR | Zbl
[7] H. Brunotte, On trinomial bases of radix representations of algebraic integers. Acta Sci. Math. (Szeged) 67 (2001), 521–527. | MR | Zbl
[8] A. T. Fam, The volume of the coefficient space stability domain of monic polynomials. Proc. IEEE Int. Symp. Circuits and Systems 2 (1989), 1780–1783.
[9] A. T. Fam and J. S. Meditch, A canonical parameter space for linear systems design. IEEE Trans. Autom. Control 23 (1978), 454–458. | MR | Zbl
[10] C. Frougny and B. Solomyak, Finite beta-expansions. Ergodic Theory Dynam. Systems 12 (1992), 713–723. | MR | Zbl
[11] A. Huszti, K. Scheicher, P. Surer, and J. M. Thuswaldner, Three-dimensional symmetric shift radix systems. Acta Arith. 129 (2007), 147–166. | MR | Zbl
[12] P. Kirschenhofer, A. Pethő, and J. M. Thuswaldner, On a family of three term nonlinear integer recurrences. Int. J. Number Theory 4 (2008), 135–146. | MR
[13] E. Lehmer, On the magnitude of the coefficients of the cyclotomic polynomial. Bull. Amer. Math. Soc. 42 (1936), 389–392. | MR
[14] J. Lowenstein, S. Hatjispyros, and F. Vivaldi, Quasi-periodicity, global stability and scaling in a model of Hamiltonian round-off. Chaos 7 (1997), 49–66. | MR | Zbl
[15] A. Pethő, On a polynomial transformation and its application to the construction of a public key cryptosystem. In Computational number theory (Debrecen, 1989), de Gruyter, Berlin, 1991, 31–43. | MR | Zbl
[16] A. Pethő, On the boundary of the closure of the set of contractive polynomials. Integers 9 (2009), 311 – 325. | MR
[17] K. Schmidt, On periodic expansions of Pisot numbers and Salem numbers. Bull. London Math. Soc. 12 (1980), 269–278. | MR | Zbl
[18] I. Schur, Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind. II. J. reine und angew. Math 148 (1918), 122–145.
[19] P. Surer, Characterisation results for shift radix systems. Math. Pannon. 18 (2007), 265–297. | MR | Zbl
[20] P. Surer,
Cité par Sources :